# SDR DALA2016021901478

- Difficulty date: February 19, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,008 hours, 24,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y160, FRAME 68 TO FRAME 70 MEASURES APPROXIMATELY L=0.950, W=0.320, D=0.002 AT AFT GALLEY AREA.  REPLACED FLOORBEAM, +Y160 LOCATED FRAME 68 TO FRAME 70 AFTER GALLEY AREA AND FASTENERS IAW SRM 51-72-11, 51-42-11 AND DWG D53474250.
